Advertisement:


Khuram Ali Khan


Khuram Ali Khan, PhD
Assistant Professor
Department of Mathematics
University of Sargodha
Sargodha - PAKISTAN.
Email: khuram@MathCity.org

Field of Research: Difference and functional equations, Real functions, Mathematical inequalities involving convex functions

RESEARCH MONOGRAPH:

Laszlo Horváth, Khuram Ali Khan and Josip Pečarić, Combinatorial improvements of Jensen’s inequality/classical and new refinements of Jensen’s inequality with applications, Monographs in Inequalities 8, Element, Zagreb, 2014, PP. 229.

Research Articles:

  1. Khuram Ali Khan, Josip Pečarić and Ivan Perić, Differences of Weighted Mixed Symmetric Means and Related Results, J. Inequal. Appl., (2010), 16 pages.(Link)
  2. Laszlo Horváth, Khuram Ali Khan and Josip Pečarić, Refinements of Results about Weighted Mixed Symmetric Means and Related Cauchy Means, J. Inequal. Appl., Vol. 2011, Article ID 350973, 19 pages. (Link)
  3. Laszlo Horváth, Khuram Ali Khan and Josip Pečarić, Further Refinement of Results about Mixed Symmetric Means and Cauchy Means, Advances in Inequalities and Applications, 1 (2012), No. 1, 12-32. (Link)
  4. Laszlo Horváth, Khuram Ali Khan and Josip Pečarić, Refinements of Hölder and Minkowski inequalities with weights, Proc. A. Razmadze Math. Inst., vol. 158 (2012), 33-56.(Link)
  5. Laszlo Horváth, Khuram Ali Khan and Josip Pečarić, On Parameter Dependent Refinement of Discrete Jensen's Inequality for Operator Convex Functions, J. Math. Comput. Sci., vol. 2 (2012), No. 3, 656-672.(Link)
  6. Khuram Ali Khan and Josip Pečarić, Mixed Symmetric Means Related to the Classical Jensen's Inequality, Journal of Mathematical Inequalities, Vol. 7, No. 1(2013), 43–62.(Link)
  7. Laszlo Horváth, Khuram Ali Khan and Josip Pečarić, New Refinements of Holder and Minkowski inequalities with weights, Proc. A. Razmadze Math. Inst., Vol. 161, 97-116 (2013).(Link)
  8. Khuram Ali Khan, C. P. Niculescu and Josip Pečarić, A Note on Popoviciu Inequality for 2D-Convex Functions, Annals of the University of Craiova, Mathematics and Computer Science Series, Vol. 40(2), 2013, 264-267.(Link)
  9. Laszlo Horváth, Khuram Ali Khan and Josip Pečarić, Refinement of Jensen's Inequality for Operator Convex Functions, Adv. Inequal. Appl. 2014, (2014).(Link)
  10. Qamar Din, Tarek fawzi abdelhamid Ibrahim, and Khuram Ali Khan, Behavior of a competitive system of second-order difference equations, The Scientific World Journal, Vol. 2014 (2014), Article ID 283982, 9 pages.(Link)
  11. Khuram Ali Khan, Ammara Nosheen and Josip Pečarić, n-exponential Convexity of some dynamic Hardy-type functionals, Journal of Mathematical Inequalities, Vol. 8, N0. 2 (2014), 331–347.(Link)
  12. Qamar Din, Khuram Ali Khan, Ammara Nosheen, Stability Analysis of a System of Exponential Difference Equations, Discrete Dynamics in Nature and Society Vol. 2014 (2014), Article ID 375890, 11 pages.(Link)
  13. Khuram Ali Khan, Josip Pečarić and Ivan Perić, Generalization of Popoviciu Type Inequalities for Symmetric Means Generated by Convex Functions, J. Math. Comput. Sci., Vol. 4, No 6 (2014), 1091-1113.(Link)
  14. Ilko Brnetić, Khuram Ali Khan and Josip Pečarić, Refinement of Jensen's inequality with applications to cyclic mixed symmetric means And Cauchy means, Journal of Mathematical Inequalities, Vol. 9, No. 4 (2015), 1309–1321.
  15. Saad Ihsan Butt, Khuram Ali Khan and Josip Pečarić, Popoviciu type inequalities via Green function and generalized Montgomery identity, Mathematical Inequalities and Applications, Vol. 18 No. 4 (2015), 1519–1538.(Link)
  16. Laszlo Horvath, Khuram Ali Khan and Josip Pečarić, Cyclic refinements of the discrete and integral form of Jensen's inequality with applications, Analysis, International mathematical journal of analysis and its applications, (De Gruyter), Vol. 36 No. 4 (2016), 253-262. DOI: 10.1515/anly-2015-0022.
  17. Saad Ihsan Butt, Khuram Ali Khan and Josip Pečarić, Popoviciu type inequalities via Green function and Taylor polynomial, Turk. J. Math, (2016) 40(2): 333-349.DOI: 10.3906/mat-1501-38
  18. Laszlo Horvath, Khuram Ali Khan and Josip Pečarić, Cyclic refinements of the different versions of operator Jensen's Inequality, Electronic Journal of Linear Algebra, Vol. 31, (2016) pp. 125-133. (Link)
  19. Khuram Ali Khan, Tasadduq Niaz and Josip Pečarić, Integral form of Popoviciu inequality for convex function, Proceedings of the Pakistan Academy of Sciences, Vol. 53 No. 3 (2016) pp. 339–348 (HEC recognized journal; x catagory).
  20. Saad Ihsan Butt, Khuram Ali Khan and Josip Pečarić, Popoviciu type inequalities via Hermite’s polynomial, Mathematical Inequalities and Applications, Vol. 19, No. 4 (2016), 1309–1318.
  • Reviewer for MATHEMATICAL REVIEWS/MATHSCINET REVIEWER NUMBER: 105832
  • HEC approved supervisor
  • Time Scales Calculus
  • Measure Theory
  • Calculus


  • Set Theory & ODEs
  • Calculus
  • Partial Differential Equations
  • Topology
  • Measure Theory
  • Functional Analysis
  • Fractional Calculus
  • Time Scales Calculus
  • Applications of inequalities
  • Inequalities involving convex functions
  • Convex Analysis

BS Physics Semester-III (Regular), Calculus

MSc Math Semester-III (Regular & SS), Functional Analysis

MSc Math Semester-I (Regular & SS), Set Theory and ODEs

Send a message

Advertisement: